Macbeth, Heather; Šiagiová, Jana; Širáň, Jozef and Vetrík, Tomáš
Large Cayley graphs and vertex-transitive non-Cayley graphs of given degree and diameter.
Journal of Graph Theory, 64(2) pp. 87–98.
(Click here to request a copy from the OU Author.
For any d≥5 and k≥3 we construct a family of Cayley graphs of degree d, diameter k, and order at least k((d-3)/3)k. By comparison with other available results in this area we show that our family gives the largest currently known Cayley graphs for a wide range of sufficiently large degrees and diameters.
Actions (login may be required)